# SDR DALA2019052803282

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 45,781 hours, 30,560 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS IN FORWARD PART OF CABIN AND FORWARD GALLEY REPORTED HEAVY SMELL OF FUEL AND OILY EXHAUST TYPE SMELLS. PACS IN FORWARD FIRST CLASS REPORTED THIS TOO WITH A SMATTERING OF PEOPLE IN THE REAR REPORTING THE SMELL. NO SMOKE JUST SMELL. SMELL DISSIPATED AFTER ENGINES SHUT DOWN AT GATE. RII: W REF NO GO ODI 21-72. ACCOMPLISHED FIM 21-22-00-81-811. INSPECTED LT / RT ACM FOR LEAKAGE AND CONTAMINATION, NONE FOUND. NO LEAKS NOTED FROM APU. NO CONTAMINATION FOUND IN APU INLET. NO ACTIVE HYDRAULIC LEAKS IN WHEEL WELLS. PERFORMED DUCT BURN OUT PER AMM 21-53-00. NO ABNORMAL ODORS DETECTED. REPLACED COALESCER SOCKS PRIOR TO AND AFTER COMPLETING DUCT BURN OUT. OK FOR SERVICE. (LP# 5618286)
